MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; MAJOR LAPAROTOMY II

MEDLINE INDUSTRIES LP; MAJOR LAPAROTOMY II
Catalog Number DYNJS3018
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer on (b)(6) 2024, "it was an exploratory laparotomy with revision loop ileostomy case; the belly was open with bowel exposed.While waiting for an assisting surgeon to arrive the blue towels from the pack were moistened with sterile normal saline and placed over the open belly.After surgeon removed blue towel and saw blue lint-surgeon immediately and vigorously irrigated the open abdomen, then manually removed the remaining lint.It is not known at this time if there was any impact to the patient.It caused surgeon delay as she had to irrigate vigorously and then pick off the remaining lint".A sample from the same lot is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer on (b)(6) 2024, "it was an exploratory laparotomy with revision loop ileostomy case; the belly was open with bowel exposed.While waiting for an assisting surgeon to arrive the blue towels from the pack were moistened with sterile normal saline and placed over the open belly.After surgeon removed blue towel and saw blue lint-surgeon immediately and vigorously irrigated the open abdomen, then manually removed the remaining lint.".

Common Device Name
MAJOR LAPAROTOMY II
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
2249317042
MDR Report Key19404687
Report Number1423395-2024-00418
Device Sequence Number12501643
Product Code FDE
UDI-Device Identifier40884389099583
UDI-Public40884389099583
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNJS3018
Device Lot Number23ISO036
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2024
Initial Report FDA Received Date05/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown